MAUDE Adverse Event Report: DRIVE; WHEELCHAIR, MANUAL

DRIVE; WHEELCHAIR, MANUAL
Model Number K320DDA-SF
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a wheelchair.The device has not been returned for evaluation.We will submit a follow-up report when additional information becomes available.While in use the left side arm pad cut him.The end-user states that there is no wear to the arm pad itself but there's a sharp piece sticking up through the center of the pad about 2 ¿" from the front.No additional information is available.We are filing this report in an overabundance of caution.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR, MANUAL
MDR Report Key12495003
Report Number2438477-2021-00048
Device Sequence Number3695048
Product Code IOR
UDI-Device Identifier00822383123370
UDI-Public822383123370
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2021
Report Date (Section F) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK320DDA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/20/2121
Device Age3 YR
Date Report to Manufacturer09/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1